So here's the deal, I started having high blood pressure at 20 and now im 23 with ED. I asked my doctor and he said it was too early for the HBP to be responsible for any sort of vascular damage. Do you think this is true? He thinks the ED is psychological but I simply can't accept this. I don't even get morning erections, AT ALL.
I got an echo stress test because I read about how ED can signal a coming heart attack or coronary artery disease, I passed so hoping that isn't an issue. It just seems like my erections are really weak and floppy, sometimes if I masturbate in the shower watching porn I can manage a strong erection but only if I am laying on my back, and if I stop either watching the P or M then it immediately becomes flaccid again.
Just want some opinions, only other thing was ive had blood and urine tests that showed high cortisol, now it seems to be normal so not sure I can even consider it as being a cause+effect.
I agree with your doctor that it is very unlikely that HTN or vascular disease is causing your ED at such a young age. Sometimes medications such as propecia can have side effects such as erectile dysfunction, so if you are taking any medications you should look at the potential side effects. Otherwise a non-organic or psychological cause is certainly possible. I would find a urologist you trust and discuss this with him/her. Best of luck to you.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.